# SDR SWAA2022031008834

- Difficulty date: June 6, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 47,843 hours, 28,384 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W T/E NO STEP PANEL SEAL RETAINER IS CRACKED AT ORSS 271. / REMOVED AND REPLACED FORWARD AND AFT SEAL RETAINERS ON LW TE NO STEP PANEL AT ORSS 271 PER SRM 51-40-02-0G-0; STEP 4 AND 9; AND AIPC 57-50-00-25.
